# SDR LR7A2019042901516

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Cracked
- Location: Lt Aierlon
- Component: Aileron, Lkheed
- Component part number: 3850191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5711, FOUND TE LT AILERON UPPER INBD SHROUD (GAP FILLER) CRACKED AT CORNER EDGE, AS0-AS7L.  REPAIRED IAW SRM, FIG. 51-140-12.  NR# 2127.
